Alert archive / Alabama / Small Craft Advisories in 2012

Small Craft Advisory 31, NWS Mobile, AL

June 21, 2012

NWS Mobile, AL issued this small craft advisory at Jun 21, 2012, 4:05 PM CDT. It took effect at Jun 21, 2012, 5:00 PM CDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2012, 4:05 PM CDT (21:05 UTC)
In effect from
Jun 21, 2012, 5:00 PM CDT
Expired
Jun 24, 2012, 7:44 AM CDT
In force
63 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WHUS74 KMOB 212105
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CDT THU JUN 21 2012

...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE FAR OFFSHORE WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING SYSTEM OVER THE SOUTHERN GULF OF MEXICO HAS TIGHTENED
THE PRESSURE GRADIENT OVER THE FAR OFFSHORE WATERS. THIS IS EXPECTED
TO CONTINUE THROUGH THE WEEKEND INTO THE COMING WEEK.

GMZ670-675-220515-
/O.NEW.KMOB.SC.Y.0031.120621T2200Z-120623T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
405 PM CDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT SATURDAY. 

* WINDS: WINDS AROUND 20 KNOTS...RISING TO 20 TO 25 KNOTS AT TIMES.

* SEAS: SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
12 follow-up statements
505 
WHUS74 KMOB 220252
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
952 PM CDT THU JUN 21 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO
WILL BRING A STRONG EAST TO NORTHEAST WIND AND HIGH SEAS TO THE FAR
OFFSHORE GULF WATERS.

GMZ670-675-221100-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120623T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
952 PM CDT THU JUN 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT SATURDAY.

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS.

* SEAS: SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
735 
WHUS74 KMOB 221038
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
538 AM CDT FRI JUN 22 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER THE
MARINE AREA THROUGH THE WEEKEND. THE SMALL CRAFT ADVISORY WILL
LIKELY BE EXTENDED NORTHWARD AND ALONG THE COAST OVER THE WEEKEND.
MARINERS SHOULD KEEP ABREAST WITH THE CURRENT FORECAST EACH DAY
THROUGH EARLY NEXT WEEK AND BEGIN TO MAKE THE NECESSARY PRECAUTIONS
FOR POSSIBLE TROPICAL DEVELOPMENT NEXT WEEK.

GMZ670-675-230000-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
538 AM CDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
963 
WHUS74 KMOB 221525
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1025 AM CDT FRI JUN 22 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER
THE MARINE AREA THROUGH THE WEEKEND. THE SMALL CRAFT ADVISORY
WILL LIKELY BE EXTENDED NORTHWARD AND ALONG THE COAST OVER THE
WEEKEND. MARINERS SHOULD KEEP ABREAST WITH THE CURRENT FORECAST
EACH DAY THROUGH EARLY NEXT WEEK AND BEGIN TO MAKE THE NECESSARY
PRECAUTIONS FOR POSSIBLE TROPICAL DEVELOPMENT NEXT WEEK.

GMZ670-675-222330-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1025 AM CDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS.

* SEAS: SEAS BUILDING TO 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
227 
WHUS74 KMOB 222046
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CDT FRI JUN 22 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER
THE MARINE AREA THROUGH THE WEEKEND. THE SMALL CRAFT ADVISORY
WILL LIKELY BE EXTENDED NORTHWARD AND ALONG THE COAST OVER THE
WEEKEND. MARINERS SHOULD KEEP ABREAST WITH THE CURRENT FORECAST
EACH DAY THROUGH EARLY NEXT WEEK AND BEGIN TO MAKE THE NECESSARY
PRECAUTIONS FOR POSSIBLE TROPICAL DEVELOPMENT NEXT WEEK.

GMZ670-675-230500-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 PM CDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST TO NORTHEAST 15 TO 25 KNOTS RISING TO AROUND 25 KNOTS 
  MONDAY.

* SEAS: SEAS BUILDING TO 6 TO 12 FEET INTO THE COMING WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
813 
WHUS74 KMOB 230309
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CDT FRI JUN 22 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER
THE MARINE AREA THROUGH THE WEEKEND. THE SMALL CRAFT ADVISORY
WILL LIKELY BE EXTENDED NORTHWARD AND ALONG THE COAST OVER THE
WEEKEND. MARINERS SHOULD KEEP ABREAST WITH THE CURRENT FORECAST
EACH DAY THROUGH EARLY NEXT WEEK AND BEGIN TO MAKE THE NECESSARY
PRECAUTIONS FOR POSSIBLE TROPICAL DEVELOPMENT.

GMZ670-675-231200-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1009 PM CDT FRI JUN 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS RISING TO AROUND 25 KNOTS AND GUSTY BY
  SUNDAY.

* SEAS: SEAS 4 TO 6 FEET BUILDING TO 8 TO 10 FEET BY SATURDAY NIGHT
  AND 10 TO 12 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
840 
WHUS74 KMOB 231033
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
533 AM CDT SAT JUN 23 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FAR OFFSHORE
WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER
THE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD KEEP
ABREAST WITH THE CURRENT FORECAST EACH DAY THROUGH EARLY NEXT WEEK
AND CONTINUE TO MAKE THE NECESSARY PRECAUTIONS FOR POSSIBLE TROPICAL
DEVELOPMENT.

GMZ630-650-655-240000-
/O.EXB.KMOB.SC.Y.0031.120623T1800Z-120625T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
533 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS RISING TO 25 TO 30 KNOTS AND GUSTY BY
  LATE TONIGHT AND SUNDAY.

* SEAS: SEAS BUILDING TO 9 TO 11 FEET THROUGH SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-240000-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
533 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS RISING TO AROUND 25 KNOTS AND GUSTY 
  BY LATE TONIGHT AND SUNDAY. 

* SEAS: SEAS BUILDING TO 7 TO 9 FEET LATE TONIGHT AND ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
831 
WHUS74 KMOB 231042 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
540 AM CDT SAT JUN 23 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS
AND SOUNDS...

.A DEVELOPING AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO WILL BRING A STRONG EASTERLY WIND AND BUILDING SEAS OVER
THE MARINE AREA THROUGH EARLY NEXT WEEK. MARINERS SHOULD KEEP
ABREAST WITH THE CURRENT FORECAST EACH DAY THROUGH EARLY NEXT WEEK
AND CONTINUE TO MAKE THE NECESSARY PRECAUTIONS FOR POSSIBLE TROPICAL
DEVELOPMENT.

GMZ630-650-655-240015-
/O.COR.KMOB.SC.Y.0031.120623T1800Z-120625T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
540 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS RISING TO 25 TO 30 KNOTS AND GUSTY BY
  LATE TONIGHT AND SUNDAY.

* SEAS: SEAS BUILDING TO 9 TO 11 FEET THROUGH SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-240015-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120625T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
540 AM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS: EAST 15 TO 25 KNOTS RISING TO AROUND 25 KNOTS AND GUSTY 
  BY LATE TONIGHT AND SUNDAY. 

* SEAS: SEAS BUILDING TO 7 TO 9 FEET LATE TONIGHT AND ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
870 
WHUS74 KMOB 232100
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SAT JUN 23 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.TROPICAL STORM DEBBIE OVER THE CENTRAL GULF OF MEXICO DRIFTS
NORTHWEST THROUGH SUNDAY AND THEN TURNS MORE WESTWARD BY MONDAY. STRONG
EASTERLY WINDS AND BUILDING SEAS OVER THE MARINE AREA EXPECTED THROUGH
EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR THE VERY LATEST
UPDATES ON DEBBY. REFER TO PRODUCTS FROM THE NATIONAL HURRICANE
CENTER FOR THE VERY LATEST FORECASTS...ADVISORIES AND DISCUSSIONS ON
DEBBIE.

GMZ630-650-655-670-675-240500-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
400 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS: EAST 15 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS AND GUSTY.

* SEAS: SEAS BUILDING TO 7 TO 10 FEET NEAR SHORE AND 10 TO 13 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
479 
WHUS74 KMOB 232119 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
418 PM CDT SAT JUN 23 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.TROPICAL STORM DEBBY OVER THE CENTRAL GULF OF MEXICO DRIFTS
NORTHWEST THROUGH SUNDAY AND THEN TURNS MORE WESTWARD BY MONDAY.
STRONG EASTERLY WINDS AND BUILDING SEAS OVER THE MARINE AREA EXPECTED
THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR THE VERY
LATEST UPDATES ON DEBBY. REFER TO PRODUCTS FROM THE NATIONAL
HURRICANE CENTER FOR THE VERY LATEST FORECASTS...ADVISORIES AND
DISCUSSIONS ON DEBBIE.

GMZ630-650-655-670-675-240530-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
418 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS: EAST 15 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS AND GUSTY.

* SEAS: SEAS BUILDING TO 7 TO 10 FEET NEAR SHORE AND 10 TO 13 FEET
  WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
525 
WHUS74 KMOB 240350
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1050 PM CDT SAT JUN 23 2012

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND
BAYS AND SOUNDS...

.TROPICAL STORM DEBBY OVER THE CENTRAL GULF OF MEXICO DRIFTS
NORTHWEST THROUGH SUNDAY AND THEN TURNS MORE WESTWARD BY MONDAY.
STRONG EASTERLY WINDS AND BUILDING SEAS OVER THE MARINE AREA
EXPECTED THROUGH EARLY NEXT WEEK. MARINERS SHOULD STAY TUNED FOR
THE VERY LATEST UPDATES ON DEBBY. REFER TO PRODUCTS FROM THE
NATIONAL HURRICANE CENTER FOR THE VERY LATEST FORECASTS...
ADVISORIES AND DISCUSSIONS ON DEBBIE.

GMZ630-650-655-670-675-241200-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1050 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS: EAST 15 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS AND 
  GUSTY.

* SEAS: SEAS BUILDING TO 7 TO 10 FEET NEAR SHORE AND 10 TO 13 
  FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
499 
WHUS74 KMOB 241105
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CDT SUN JUN 24 2012

...A TROPICAL STORM WARNING IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT...

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS...

.AT 4 AM CDT THIS MORNING TROPICAL STORM DEBBIE WAS LOCATED AT 27.3N
87.3W OR ABOUT 185 NM SE OF THE MOUTH OF THE MISSISSIPPI. DEBBIE IS
IS MOVING SLOWLY TO THE NORTH THIS MORNING AND WILL MAKE A GRADUAL
TURN TO THE WEST NORTHWEST LATER TODAY AND OVERNIGHT. AS A RESULT
TROPICAL STORM CONDITIONS ARE EXPECTED FROM 20 TO 60 NM OFFSHORE
TODAY THROUGH MONDAY. CLOSER TO THE COAST INCLUDING ALL INLAND BAYS
AND SOUNDS A STRONG EASTERLY WIND FLOW IS EXPECTED THROUGH MIDWEEK.
TROPICAL STORM CONDITIONS MAY SHIFT CLOSER TO THE COAST BY MONDAY.
SMALLER CRAFT SHOULD REMAIN IN PORT THROUGH MONDAY AND POSSIBLY
THROUGH MIDWEEK.

GMZ670-675-241215-
/O.CAN.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
605 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

A TROPICAL STORM WARNING IS NOW IN EFFECT. 

$$

GMZ630-650-655-250000-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
605 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. 

* WINDS: EAST 15 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS AND 
  GUSTY. 

* SEAS: SEAS BUILDING TO 9 TO 11 FEET NEAR SHORE AND 11 TO 13 FEET
  WELL OFFSHORE. BAY AND INLAND WATERS BECOMING VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
366 
WHUS74 KMOB 241244
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
744 AM CDT SUN JUN 24 2012

...A TROPICAL STORM WARNING IS IN EFFECT FOR THE COASTAL COUNTIES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE INCLUDING THE COASTAL
WATER OUT 60 NM...

.A TROPICAL STORM WARNING IS NOW IN EFFECT FOR THE COASTAL COUNTIES
OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE INCLUDING THE COASTAL
WATER OUT 60 NM.

GMZ630-650-655-241345-
/O.CAN.KMOB.SC.Y.0031.000000T0000Z-120626T0000Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
744 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED AND REPLACED WITH A TROPICAL
STORM WARNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY AND REPLACED WITH A TROPICAL STORM WARNING.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 3:55 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 21, 3:55 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT THU JUN 21 2012

.SHORT TERM [TONIGHT THROUGH SATURDAY NIGHT]...A WEAK WEST TO EAST
ELONGATED UPPER RIDGE OF HIGH PRESSURE OVER THE SOUTHERN STATES WILL
STRENGTHEN AS STRONG RIDGING BUILDS EAST FROM THE SOUTHERN PLAINS.
THE WEAK SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEASTERN
STATES WILL MOVE INTO THE WESTERN ATLANTIC AS A SURFACE COLD FRONT
APPROACHES FROM THE NORTHWEST TOWARD THE END OF THE WEEK AND AN AREA
OF LOW PRESSURE DEVELOPS SOMEWHERE OVER THE SOUTHERN OR CENTRAL
PORTIONS OF THE GULF OF MEXICO.

ISOLATED TO SCATTERED SHOWERS AND FEW THUNDERSTORMS WILL APPROACH
THE FORECAST AREA FROM THE SOUTHEAST BEGINNING TONIGHT AND AFFECT
PRIMARILY OUR SOUTHERN ZONES THROUGH SATURDAY NIGHT. OUR NORTHERN
ZONES SHOULD REMAIN MOSTLY RAIN FREE. TOTAL RAINFALL AMOUNTS THROUGH
THE PERIOD ARE EXPECTED TO RANGE FROM ZERO ACROSS OUR NORTHERN ZONES
TO NEAR ONE-HALF OF AN INCH ALONG THE BEACHES.

MOSTLY SUNNY SKIES WILL ALLOW DAYTIME HIGH TEMPERATURES TO RANGE
FROM 91 TO 96 MOST INLAND AREAS...AND 85 TO 90 DEGREES ALONG THE
IMMEDIATE COAST. LOWS TONIGHT WILL RANGE FROM 65 TO 70 DEGREES
INLAND AREAS...AND FROM 70 TO 75 DEGREES ALONG THE IMMEDIATE COASTAL
SECTIONS. LOWS WILL BE WARMER FRIDAY AND SATURDAY NIGHTS RANGING
FROM 69 TO 73 DEGREES INLAND AREAS...WITH MID 70S ALONG THE
IMMEDIATE COAST. /22

&&

.LONG TERM [SUNDAY THROUGH WEDNESDAY]...A LARGE AND HIGHLY AMPLIFIED
RIDGE REMAINS OVER THE PLAINS THROUGH MONDAY AND EXTENDS INTO THE
SOUTHEAST STATES WHILE A LONGWAVE TROF LINGERS NEAR THE EAST COAST.
THE GFS AND ECMWF CONTINUES TO MOVE THE SURFACE LOW IN THE CENTRAL
GULF TOWARDS THE NORTHEAST...PASSING SOUTH AND EAST OF THE FORECAST
AREA...ALTHOUGH THERE CONTINUE TO BE SIGNIFICANT TIMING AND STRENGTH
DIFFERENCES THROUGH WEDNESDAY.  THE FORECAST AREA LOOKS TO BE MOSTLY
LEFT ON THE DRIER SIDE OF THE SYSTEM PER THE GFS/ECMWF AND HAVE GONE
WITH GENERALLY LOW END POPS OVER THE SOUTHERN PORTION OF THE
FORECAST AREA THROUGH WEDNESDAY.  WHILE THE EVENTUAL EVOLUTION OF
THE GULF SURFACE LOW REMAINS A CHALLENGING FORECAST
CONSIDERATION...THE PRESENCE OF THE WEAKNESS ALOFT OVER THE EXTREME
SOUTHEASTERN STATES AND FLORIDA PENINSULA FROM THE SOUTHERN
EXTENSION OF THE LONGWAVE TROF ADDS CREDENCE TO THE GENERAL
GFS/ECMWF SOLUTIONS AND WILL CONTINUE TO MONITOR.  TEMPERATURES WILL
BE AT LEAST SLIGHTLY ABOVE SEASONABLE LEVELS THROUGH THE PERIOD. /29

&&

.AVIATION [21.18Z AND 22.00Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR
CONDITIONS EXPECTED THROUGH THE FORECAST. /16

&&

.MARINE...AND THE LACK OF CONTINUITY CONTINUES. GUIDANCE CONTINUES
TO BE INCONSISTENT WITH THE HANDLING OF A SYSTEM AFTER IT DEVELOPS
OVER THE SOUTHERN GULF OF MEX IN THE NEXT 24-48HRS. ALL TAKE IT
NORTH TOWARDS LA...BUT FROM THERE...AS A SERIES OF UPPER TROUGHS/
DISTURBANCES SWING BY...IT CAN GET EITHER SQUEEZED WEST...THEN
MEANDER EAST...OR NOODLE AROUND SOUTH OF THE MARINE FA BEFORE
HEADING EAST THE MIDDLE OF THE COMING WEEK. HAVE LITTLE CONFIDENCE
IN THE CURRENT FORECAST...GOING WITH AN ENSEMBLE/ECMWF BLEND AS MUCH
AS POSSIBLE.

AM GOING TO ISSUE A SMALL CRAFT FOR FAR OFFSHORE WATERS...LEAVING
NEAR-SHORE AND PROTECTED WATERS OUT FOR NOW. /16

&&

.DISCUSSION...RELATIVE HUMIDITY LEVELS WILL STAY ABOVE CRITICAL
VALUES AS SURFACE DEWPOINTS REMAIN IN THE LOW TO MID 60S. GOOD TO
EXCELLENT DISPERSION EXPECTED THE NEXT FEW DAYS DUE TO AN INCREASING
SOUTHEAST TRANSPORT WIND AND HIGHER MIXING HEIGHTS AS AFTERNOON HIGH
TEMPERATURES WARM INTO THE LOWER 90S.

FOG POTENTIAL AND OTHER REMARKS...PATCHY LIGHT FOG IN LOW LYING AREAS
ONLY IS POSSIBLE THE NEXT FEW NIGHTS. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  91  71  91 /  20  30  10  20
PENSACOLA   74  90  75  92 /  20  40  20  20
DESTIN      75  87  76  89 /  30  40  20  30
EVERGREEN   67  93  68  95 /  10  10  05  20
WAYNESBORO  65  95  69  96 /  10  05  05  05
CAMDEN      66  94  69  96 /  10  05  05  10
CRESTVIEW   69  92  69  93 /  20  30  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Jun 21, 12:13 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1213 PM CDT THU JUN 21 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221715-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1213 PM CDT THU JUN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF RIP CURRENTS TODAY..REMAINING MODERATE THROUGH
LATE FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY AFTERNOON THROUGH NEXT WEDNESDAY

IT APPEARS THAT A SURFACE LOW PRESSURE SYSTEM WILL DEVELOP IN THE SOUTHERN
GULF OF MEXICO OVERNIGHT. THE LONG RANGE FORECAST FOR OUR REGION IS
UNCERTAIN IN THE SENSE THAT WE DO NOT KNOW PRECISELY WHERE THE LOW
WILL FORM..AND ONCE FORMED...THERE IS STILL CONSIDERABLE DISAGREEMENT ON
EXACTLY WHERE IT WOULD MOVE. THERE IS ALSO DISAGREEMENT ON THE INTENSITY
OF THE SURFACE LOW PRESSURE SYSTEM.

RECENT CONSENSUS SEEMS TO BE FAVORING A MORE WESTERLY TRACK WHICH
WOULD PLACE THE CENTRAL GULF COAST REGION UNDER AT LEAST THE THREAT
OF SOME HEAVY RAINS...MINOR COASTAL FLOODING AND AN ELEVATED RIP
CURRENT RISK. IF YOU LIVE ALONG THE CENTRAL GULF COAST REGION YOU
MAY WANT TO BEGIN THINKING ABOUT MAKING PREPARATIONS FOR LATE WEEKEND
THROUGH EARLY NEXT WEEK DUE TO THE IMPACTS ASSOCIATED WITH THE
DEVELOPMENT OF A GULF LOW PRESSURE SYSTEM. THE POTENTIAL FOR THE
ONSET OF HEAVY RAINS COULD ONSET BY LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS
IS NOT EXPECTED THROUGH SUNDAY...BUT MAY BE NEEDED LATER IN THE WEEK.

GMZ630-650-655-670-675-221715-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1213 PM CDT THU JUN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH FRIDAY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY AFTERNOON THROUGH NEXT WEDNESDAY

MODERATE TO STRONG EASTERLY FLOW WILL CONTINUE THROUGH THE WEEKEND AS
AN AREA OF LOW PRESSURE MOVES ACROSS THE CENTRAL AND SOUTHERN GULF.

Nearby

Small Craft Advisories in Alabama, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.